Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A new method of imposing boundary conditions in pseudospectral approximations of hyperbolic equations

Authors: D. Funaro and D. Gottlieb
Journal: Math. Comp. 51 (1988), 599-613
MSC: Primary 65N35
MathSciNet review: 958637
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A new method to impose boundary conditions for pseudospectral approximations to hyperbolic equations is suggested. This method involves the collocation of the equation at the boundary nodes as well as satisfying boundary conditions. Stability and convergence results are proven for the Chebyshev approximation of linear scalar hyperbolic equations. The eigenvalues of this method applied to parabolic equations are shown to be real and negative.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65N35

Retrieve articles in all journals with MSC: 65N35

Additional Information

Keywords: Spectral approximations, hyperbolic equations
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society